American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Eugene Gorsky, Mikhail Mazin and Monica Vazirani. Affine permutations and rational slope parking functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Bevan. Growth rates of permutation grid classes, tours on graphs, and the spectral radius. Trans. Amer. Math. Soc. 367 (2015) 5863-5889.
Abstract, references, and article information   
View Article: PDF

[3] Carla D. Savage and Mirkó Visontai. The $\mathbf{s}$-Eulerian polynomials have only real roots. Trans. Amer. Math. Soc. 367 (2015) 1441-1466.
Abstract, references, and article information   
View Article: PDF

[4] Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter. Geometric grid classes of permutations. Trans. Amer. Math. Soc. 365 (2013) 5859-5881.
Abstract, references, and article information   
View Article: PDF

[5] Drew Armstrong, Christian Stump and Hugh Thomas. A uniform bijection between nonnesting and noncrossing partitions. Trans. Amer. Math. Soc. 365 (2013) 4121-4151.
Abstract, references, and article information   
View Article: PDF

[6] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hans Jürgen Prömel and Bernd Voigt. A sparse Graham-Rothschild theorem . Trans. Amer. Math. Soc. 309 (1988) 113-137. MR 957064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. M. Jackson. Counting semiregular permutations which are products of a full cycle and an involution . Trans. Amer. Math. Soc. 305 (1988) 317-331. MR 920161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Frankl and Vojtěch Rödl. Forbidden intersections . Trans. Amer. Math. Soc. 300 (1987) 259-286. MR 871675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joel Spencer. Six standard deviations suffice . Trans. Amer. Math. Soc. 289 (1985) 679-706. MR 784009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henry A. Kierstead. An effective version of Dilworth's theorem . Trans. Amer. Math. Soc. 268 (1981) 63-77. MR 628446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. A. Brualdi. Common partial transversals and integral matrices . Trans. Amer. Math. Soc. 155 (1971) 475-492. MR 0313093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia